# SDR HALA2018032000112

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 57,576 hours, 10,552 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Indicator
- Condition: False Indication
- Location: Duct Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE INDICATOR SPIKES TO 40 PSI WHEN THRUST LEVERS RETARD IN CRUISE AND LEVEL OFF.  RIGHT INDICATOR REMAINS AT 20 PSI.   PERFORMED FIM AIR SUPPLY BITE PROCEDURE, FIG 104, SHEET 1 TO 6, BLOCK 3, 36-20 WITH NO DISCREPANCIES NOTED AND SYSTEM IS OK FOR SERVICE.
